# SDR DXTA200702428

- Difficulty date: August 24, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 1,225 hours, 862 cycles
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEVELED OFF AT 2000 FT WHEN REDUCING POWER ON BOTH ENGINES TO 70 PERCENT N1 BOTH ENGINES SURGED +/- 5 TO 10 PERCENT.  BOTH ENGINES STABILIZED AFTER APPROXIMATELY 60 TO 90 SECONDS.  DOWNLOADED EDU'S IAW MM CH 77-40-01.  RAN ENGINES REPRODUCED SQUAWK TOOK SNAPSHOTS DURING OSCILLATIONS.  DOWNLOADED EDU'S AGAIN.  THESE OSCILLATIONS ARE DESCRIBED IN SIL PW300-081.  IAW THIS SL. THE ENGINE IS ALLOWED AN OSCILLATION WITH AN AMPLITUDE OF 6 PERCENT N1 NO FURTHER MAINTENANCE ACTION IS REQUIRED.
